# SDR 96ZZZX4109

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7885S
- Make and model: Bell 47G-5
- Aircraft serial: 7873
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: 476150041
- Condition: Misinstalled
- Location: Carb Inlet
- Part time: 190 hours
- Stage of operation: NR
- Nature of condition: R, W
- Precautionary procedure: A, R

## Discrepancy

DURING INVESTIGATION FOR CAUSE OF POWER LOSS AND AUTOROTATION OF AIRCRAFT, DISCOVERED GASKET BETWEEN AIR FILTER HOUSING AND CARBURETOR INLET HAD ONE CORNER FOLDED OVER ALLOWING DIRT TO ENTER AND BLOCK CARBURETOR AIR PASSAGES.  SUBMITTER SUSPECTS IMPROPER INSTALLATION WHEN CARBURETOR WAS INSTALLED 190.4 HOURS PREVIOUSLY.
